arrow
Volume 33, Number 6
Previous Issue Next Issue

Qun Gu & Weiguo Gao

10.4208/jcm.1502-m4539

J. Comp. Math., 33 (2015), pp. 557-575.

Preview Full PDF 646 14031 Abstract

Yana Di, Jelena Popovic & Olof Runborg

10.4208/jcm.1503-m4532

J. Comp. Math., 33 (2015), pp. 576-586.

Preview Full PDF 629 13102 Abstract

Yuanling Niu, Chengjian Zhang & Kevin Burrage

10.4208/jcm.1507-m4505

J. Comp. Math., 33 (2015), pp. 587-605.

Preview Full PDF 620 13432 Abstract

Carolina Domínguez, Gabriel N. Gatica & Salim Meddahi

10.4208/jcm.1509-m4492

J. Comp. Math., 33 (2015), pp. 606-641.

Preview Full PDF 623 13010 Abstract

Yuanpeng Zhu & Xuli Han

10.4208/jcm.1509-m4414

J. Comp. Math., 33 (2015), pp. 642-684.

Preview Full PDF 692 13360 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard